Hi & Welcome,
I can't tell you if the withdrawal will be bad, everyone is different but you were able to taper so it probably won't be too bad. At this point, if it were me, I would just jump off. It is like torture taking 1/2 twice a day. May as well get it over with, right?
Let us know if you are feeling withdrawal symptoms and perhaps we can recommend some things.
I would say you have gone thru some withdrawals, but u will go thru more once your completely off. I have to hand it to you cuz i could not even do that, it was so hard for me. I pray all goes well for you. Its been 24hrs since my last pill, so far so good. Im taking ibufprofen for the aches n pain.
How long have you been down to 1 a day??? Do you have a jump off date/plan for afterwards?? There are def. aton of support for when you do jump off and help/suggestions to help you with wd if you suffer any!1 You may luck out and have minimal wd! Hat's off to you for being able to taper dwn that low! How many were you taking before u tapered?? Best of luck! Keep posting so much support here!
I am new to this. I'm sadly not new to Lortab. I guess I'm new to quitting. I am just a few hours into it. I came clean to family, dr., and have no access to more so withdaraw is imminent. I have a hard time remembering how to live without a pill. I am so sick of being held hostage. I'm scared and I need help. I was taking 2 10mg about 4x a day. It started as a ligitimate injury and somehow it just took control. I lost my mother, brother, and 6 yr relationship all in about 3 months and now I'm raising my 4 yr old nephew by myself. I started using more pills to help with emotional pain. I just wanted to be numb. Any advice or support would be appreciated. I know I'm in for some rough days and sleepless nights but I have to take back control of my life
u here and this is the place to be ..so congrats on that, now it's just time to do it .make sure to read post ,get the Thomas recipe materials they really help and we are here for you so let us know your progress keep posting it helps..
HI....you have done all the damage control you can and its time to jump off....
your withdrawals should be minimal probably some aches and pains a bit of anxiety
and some problems sleeping I wouldn't think any more then that...go into it with a positive attitude and you will do just fine...keep posting for support will be out here to help you along the way good luck and Gos bless.....Gnarly
i was taking like 9 to 8 a day for 3 yrs straight . sometimes 10 325s mostley 2 500s tho. i just was sick of wasting money on time on the pills. i am taking sleping pills at night so its not bad n the first couple of days i had not that much energy but for the past 3 days i feel great. i was trying to get off them cuz i found out i was prego but i think i had a misscarage n i dont kno if it was due to me stoping the pills so sudden. but i mean my body wasnt achy or anything so im not sure.but anyways just that lil hope gave me strenght to get off these n im not going back . today i will take half of a 10 325 for about 3 days then quit completly . thats how i did it 3 days with each pill. n also i have been taking viatamin b complex it gives me energy i feel good im sure ill have some bad days but these days are worth it. no more waking up in the morning poping a pill. so i hope the withdraw dosnt scare u its all a mind thing taper off n the withdraws r not bad well so far for me anyways. no shakes no pain in my stomach nothing. so i hope it wont be to bad to quit this last lil bit.